# SDR MASA20201230158

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 39,777 hours, 32,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY STGR 26R CORRODED BETWEEN FS 333 TO FS 364.  R & R STGR 26R BETWEEN FS 333 TO FS 364 PN-SH670-31372-4, IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-AO1.
